# SDR CA980825014

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3710 · Vacuum Distribution System
- Part: Dry Air Pump
- Part number: 441CC7
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NEW PUMP INSTALLED AND FAILED ON FIRST FLIGHT.  SUBMITTER SUSPECTED HEAT FROM EXHAUST AND TURBO.  REPLACED.
